# SDR SWAA980197

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21593
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 360-540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SC CHECK, PERFORMED MOD TO SKIN LAP FROM BS 360 TO 540, AT S14L, 4R, 10L AND 10R.  INSTALLED REPAIR DOUBLERS PER SWA ACO 6717-53.
